# SDR TSAA0652092

- Difficulty date: October 29, 2006
- Submitted: November 1, 2006
- Operation: Air carrier
- Aircraft: N816AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23122
- Aircraft time: 45,158 hours, 69,362 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Obstructed
- Location: Pitot/Static Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 940 HNL-KOA.  AFTER TAKEOFF, CREW NOTED THE LOSS OF FIRST OFFICER'S AIRSPEED INDICATION AND THE ILLUMINATION OF THE DOOR ANNUNCIATOR LIGHT.  CREW RETURNED TO HNL WITHOUT FURTHER INCIDENT.  MAINTENANCE CLEANED DEBRIS FROM THE FIRST OFFICER'S PITOT TUBE AND RESET THE MAIN ENTRY DOOR THEN COMPLETED THE APPROPRIATE OPERATIONAL CHECKS.  AIRCRAFT WAS RETURNED TO SERVICE.
